# SDR SIMA201121005

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145519
- Aircraft time: 22,984 hours, 20,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AFT EXTERIOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXTERIOR EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
